Publications of the Faculty of Mathematics


Showing entries 2651 - 2700 out of 5227

2017


Humenberger, Johann (Editor) ; Bracke, Martin (Editor). / Neue Materialien für einen realitätsbezogenen Mathematikunterricht : 3. Wiesbaden : SPRINGER SPEKTRUM/SPRINGER FACHMEDIEN, 2017. 190 p.

Christensen, Jens G. ; Gröchenig, Karlheinz ; Ólafsson, Gestur. / New atomic decompositions for Bergman spaces on the unit ball. In: Indiana University Mathematics Journal. 2017 ; Vol. 66, No. 1. pp. 205-235.

Akagi, Goro ; Stefanelli, Ulisse. / Nondecreasing solutions to doubly nonlinear equations. Solvability, Regularity, and Optimal Control of Boundary Value Problems for PDEs - In Honour of Prof. Gianni Gilardi. Vol. 22 Springer International Publishing, 2017. pp. 31-53 (Springer INdAM Series, Vol. 22).

Medini, Andrea ; Repovs, Dusan ; Zdomskyy, Lyubomyr. / Non-meager free sets and independent families. In: Proceedings of the American Mathematical Society. 2017 ; Vol. 145, No. 9. pp. 4061-4073.

Kimiaei, Morteza. / Nonmonotone Self-adaptive Levenberg-Marquardt Approach for Solving Systems of Nonlinear Equations. In: Numerical Functional Analysis and Optimization. 2017 ; Vol. 39, No. 1. pp. 47-66.

Lamel, Bernhard ; Ebenfelt, Peter ; Zaitsev, Dmitri. / Normal for for infinite type hypersurfaces in C2 with non vanishing Levi form derivative. In: Documenta Mathematica. 2017 ; Vol. 22. pp. 165-190.

Manhart, Angelika ; Ölz, Dietmar ; Sfakianakis, Nikolaos et al. / Numerical treatment of the Filament Based Lamellipodium Model. Modeling Cellular Systems. editor / Frederik Graw ; Franziska Matthäus ; Jürgen Pahle. 1. ed. Cham : Springer, 2017. pp. 141-159 (Contributions in Mathematical and Computational Sciences, Vol. 11).

Nigsch, Eduard. / On a nonlinear Peetre's theorem in full Colombeau algebras. In: Commentationes Mathematicae Universitatis Carolinae. 2017 ; Vol. 58, No. 1. pp. 69-77.

Chatzikaleas, Athanasios ; Donninger, Roland ; Glogic, Irfan. / On blowup of co- rotational wave maps in odd space dimensions. In: Journal of Differential Equations. 2017 ; Vol. 263, No. 8. pp. 5090–5119.

Komech, Alexander ; Kopylova, Elena ; Spohn, Herbert. / On global attractors and radiation damping for nonrelativistic particle coupled to scalar field. In: Algebra i Analiz. 2017 ; Vol. 29, No. 2. pp. 34-58.

Rainer, Armin ; Schindl, Gerhard. / On the Borel mapping in the quasianalytic setting. In: Mathematica Scandinavica. 2017 ; Vol. 121, No. 2. pp. 293-310.

Troscheit, Sascha. / On the dimensions of attractors of random self-similar graph directed iterated function systems. In: Journal of Fractal Geometry. 2017 ; Vol. 4, No. 3. pp. 257-303.

Martin, Calin Iulian. / On the existence of free-surface azimuthal equatorial flows. In: Applicable Analysis. 2017 ; Vol. 96, No. 7. pp. 1207-1214.

Hsu, Hung-Chu ; Martin, Calin Iulian. / On the existence of solutions and the pressure function related to the Antarctic Circumpolar Current. In: Nonlinear Analysis: Theory, Methods & Applications. 2017 ; Vol. 155. pp. 285-293.

Parusinski, Adam ; Rainer, Armin. / Optimal Sobolev regularity of roots of polynomials. In: Annales scientifiques de l'Ecole Normale Supérieur. 2017.

Haslinger, Friedrich. / Pauli operators and the d-bar Neumann problem. In: Ufa Mathematical Journal. 2017 ; Vol. 9, No. 3. pp. 1-7.

Harder, Andrew ; Katzarkov, Ludmil ; Liu, Yijia. / Perverse Sheaves of Categories and Non-rationality. Geometry Over Nonclosed Fields. editor / Y. Tschinkel ; F. Bogomolov ; B. Hassett. Cham : Springer, 2017. pp. 53-96 (Simons Symposia).

Alaifari, Rima ; Grohs, Philipp. / PHASE RETRIEVAL IN THE GENERAL SETTING OF CONTINUOUS FRAMES FOR BANACH SPACES. In: SIAM Journal on Mathematical Analysis. 2017 ; Vol. 49, No. 3. pp. 1895-1911.

Czichowsky, Christoph ; Schachermayer, Walter. / Portfolio optimisation beyond semimartingales : shadow prices and fractional Brownian motion. In: Annals of Applied Probability. 2017 ; Vol. 27, No. 3. pp. 1414-1451.

Nicola, Elena ; de Gosson, Maurice ; Nicola, Fabio. / Quantum Harmonic Analysis and the Positivity of Trace Class Operators; Applications to Quantum Mechanics. Geometric Science of Information: third International Conference, GSI 2017, Paris, France, November 7-9, 2017. editor / Frank Nielsen ; Frederic Barbaresco. Cham : Springer, 2017. pp. 393-398 (Lecture Notes in Computer Science, Vol. 10589 ).

Breger, Anna ; Ehler, Martin ; Gräf, Manuel. / Quasi Monte Carlo integration and kernel-based function approximation on Grassmannians. Frames and Other Bases in Abstract and Function Spaces. editor / I. Pesenson ; Q. Le Gia ; A. Mayeli ; H. Mhaskar ; DX. Zhou. Cham : Birkhäuser, 2017. pp. 333-353 (Applied and Numerical Harmonic Analysis).

Eckhardt, Jonathan ; Gesztesy, Fritz ; Holden, Helge et al. / Real-valued algebro-geometric solutions of the two-component camassa-Holm hierarchy. In: Annales de l'Institut Fourier. 2017 ; Vol. 67, No. 3. pp. 1185-1230.

Rainer, Armin. / Recognizing (ultra)differentiable functions on closed sets. In: Oberwolfach Reports. 2017 ; Vol. 14. pp. 1369-1372.

Schreier-Aigner, Florian. / Refined enumerations of alternating sign triangles. Proceedings of the 29th International Conference on "Formal Power Series and Algebraic Combinatorics", July 9 - 13, 2017, Queen Mary University of London, UK. 2017. (Seminaire Lotharingien de Combinatoire; No. 78B).

Breger, Anna ; Ehler, Martin. / Sampling in Grassmannians. 2017 International Conference on Sampling Theory and Applications (SampTA). editor / Gholamreza Anbarjafari ; Andi Kivinukk ; Gert Tamberg. Piscataway : IEEE, 2017. pp. 617-620

Götz, Stefan. / Schulmathematik Stochastik im Verbund Nord-Ost. In: Mathematik im Unterricht. 2017 ; No. 8. pp. 127-141.

Nigsch, Eduard ; Debrouwere, Andreas. / Sheaves of nonlinear generalized function spaces. In: The New York Journal of Mathematics. 2017 ; Vol. 23. pp. 1751-1789.

Summerer, Leonhard ; Schmidt, Wolfgang. / Simultaneous Approximation to two reals : bounds for the second successive minimum. In: Mathematika: a journal of pure and applied mathematics. 2017 ; Vol. 63, No. 3. pp. 1136-1151.

Haslinger, Friedrich. / Sobolev spaces for the weighted d-bar Neumann operator. In: International Journal of Mathematics. 2017 ; Vol. 28, No. 9.

Onchis, Darian ; Istin, Codruta ; Real, Pedro. / Space-variant gabor decomposition for filtering 3D medical images. Computer Analysis of Images and Patterns - 17th International Conference, CAIP 2017, Proceedings. editor / M. Felsberg ; A. Heyden ; N. Krüger. Cham : Springer, 2017. pp. 455-461 (Lecture Notes in Computer Science, Vol. 10425).

Donninger, Roland. / Strichartz estimates in similarity coordinates and stable blowup for the critical wave equation. In: Duke Mathematical Journal. 2017 ; Vol. 166, No. 9. pp. 1627–1683.

Grohs, Philipp ; Hiptmair, Ralf ; Pintarelli, simon . / Tensor-Product Discretization for the Spatially Inhomogeneous and Transient Boltzmann Equation in Two Dimensions. In: SMAI Journal of Computational Mathematics. 2017 ; Vol. 3. pp. 219-248.

Sagerschnig, Katja ; Willse, Travis John. / The almost Einstein operator for (2,3,5) distributions. In: Archivum Mathematicum. 2017 ; Vol. 53, No. 5. pp. 347-370.

Pohl, Mathias ; Ristig, Alexander ; Schachermayer, Walter et al. / The amazing power of dimensional analysis : Quantifying market impact. In: Market Microstructure and Liquidity. 2017 ; Vol. 3, No. 3&4.

Auzinger, Winfried ; Herfort, Wolfgang ; Koch, Othmar et al. / The BCH-formula and order conditions for splitting methods. Lie Groups, Differential Equations, and Geometry. editor / G. Falcone. Springer, 2017. pp. 71-84 (UNIPA Springer Series).

Hauser, Herwig. / The classical Artin approximation theorems. In: Bulletin of the American Mathematical Society. New Series. 2017 ; Vol. 54. pp. 595-633.

de Gosson, Maurice. / The Wigner Transform. New Jersey : World Scientific Publishing, 2017. 252 p. (Advanced Textbooks in Mathematics).

Wiatowski, Thomas ; Grohs, Philipp ; Bölcskei, Helmut. / Topology Reduction in Deep Convolutional Feature Extraction Networks. Wavelets and Sparsity XVII: 6-9 August 2017, San Diego, California, United States. editor / Yue M. Lu ; Dimitri Van De Ville ; Dimitri Van De Ville ; Manos Papadakis. Bellingham, Washington : SPIE, 2017. (Proceedings of SPIE, Vol. 10394).

Real, Pedro ; Diaz-del-Rio, Fernando ; Onchis, Darian. / Toward parallel computation of dense homotopy skeletons for nD digital objects. Combinatorial Image Analysis - 18th International Workshop, IWCIA 2017, Proceedings. editor / V. Brimkov ; R. Barneva. Cham : Springer, 2017. pp. 142-155 (Lecture Notes in Computer Science, Vol. 10256).

Achleitner, Franz. / Two classes of nonlocal Evolution Equations related by a shared Traveling Wave Problem. From Particle Systems to Partial Differential Equations, PSPDE IV. editor / Patrícia Gonçalves ; Ana Jacinta Soares. Springer, 2017. pp. 47-72 (Springer Proceedings in Mathematics & Statistics, Vol. 209).

Martin, Calin Iulian. / Two dimensionality of gravity water flows governed by the equatorial f-plane approximation. In: Annali di Matematica Pura ed Applicata. 2017 ; Vol. 196, No. 6. pp. 2253-2260.

Lin, Yiqing ; Yang, Junjian. / Utility maximization problem with random endowment and transaction costs: when wealth may become negative. In: Stochastic Analysis and Applications. 2017 ; Vol. 35, No. 2. pp. 257-278.

Kunzinger, Michael ; Graf, Melanie ; Mitrovic, Darko. / Well-posedness theory for degenerate parabolic equations on Riemannian manifolds. In: Journal of Differential Equations. 2017 ; Vol. 263, No. 8. pp. 4787-4825.

2016


Exl, Lukas ; Mauser, Norbert J. ; Zhang, Yong. / Accurate and efficient computation of nonlocal potentials based on Gaussian-sum approximation. In: Journal of Computational Physics. 2016 ; Vol. 327. pp. 629-642.

Burde, Dietrich ; Moens, Wolfgang. / Commutative post-Lie algebra structures on Lie algebras. In: Journal of Algebra. 2016 ; Vol. 467. pp. 183-201.

Hiptmair, Ralf ; Moiola, Andrea ; Perugia, Ilaria. / Erratum to: A survey of Trefftz methods for the Helmholtz equation (Lecture Notes in Computational Science and Engineering, (2016), 114, 10.1007/978-3-319-41640-3_8). Building Bridges: Connections and Challenges in Modern Approaches to Numerical Partial Differential Equations. editor / G. Barranechea ; F. Brezzi ; A. Cangiani ; E. Georgoulis. Cham : Springer, 2016. pp. E1 (Lecture Notes in Computational Science and Engineering, Vol. 114).

Alaifari, Rima ; Daubechies, Ingrid ; Grohs, Philipp et al. / Reconstructing real-valued functions from unsigned coefficients with respect to wavelet and other frames. In: Journal of Fourier Analysis and Applications. 2016 ; Vol. 23, No. 6. pp. 1480-1494.

Showing entries 2651 - 2700 out of 5227